# SDR ASAA2019102961157

- Difficulty date: October 26, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 14,298 hours, 4,557 cycles
- System (JASC): 2300 · Communications System
- Part: Electronic Unit
- Part number: 534011
- Part serial: 8766
- Condition: Failed
- Location: Remote
- Part time: 8,282 hours, 2,792 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM DIALS AND GETS ANSWERED BUT WE CANNOT RECEIVE. NO DIALING OR ANY THING IS HEARD. GROUNDED - YES. REPLACED REU, OPS CHECK GOOD. IAW B737-900 AMM 23-51-01-000-801, 23-51-01-000-802.
